# SDR UALA2012090605027

- Difficulty date: September 4, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 70,464 hours, 25,904 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 631
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGER MESSAGE.  REPLACED MAIN BATTERY AND THE CHARGER.  MESSAGE CLEARED, GROUND OPS CHECK OK.
